Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Some remarks on $l-l$ summability
HTML articles powered by AMS MathViewer

by H. I. Brown and D. R. Kerr PDF
Bull. Amer. Math. Soc. 74 (1968), 529-532
References
    1. S. Banach, Théorie des opérations linéaries, Monografje Matematyczne, Warsaw, 1932. 2. H. I. Brown and V. F. Cowling, On consistency of l —l methods of summation, Michigan Math. J. 12 (1965), 357-362.
  • È. Jurimjaè, Certain questions of inclusion and compatibility of absolute summability methods, Tartu Riikl. Ül. Toimetised No. 150 (1964), 132–143 (Russian, with Estonian and English summaries). MR 0196332
  • K. Knopp and G. G. Lorentz, Beiträge zur absoluten Limitierung, Arch. Math. 2 (1949), 10–16 (German). MR 32790, DOI 10.1007/BF02036747
  • Albert Wilansky, Functional analysis, Blaisdell Publishing Co. [Ginn and Co.], New York-Toronto-London, 1964. MR 0170186
Additional Information
  • Journal: Bull. Amer. Math. Soc. 74 (1968), 529-532
  • DOI: https://doi.org/10.1090/S0002-9904-1968-11994-9
  • MathSciNet review: 0223782